MathSciNet Relay Station
MathSciNet bibliographic data
MR1011198 (91e:60099) 60F15 (60G42)
Einmahl, Uwe; Mason, David M. Darling-Erdős theorems for martingales. J. Theoret. Probab. 2 (1989), no. 4, 437–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement